MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 02-012-44-3015
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement on an unknown date.They subsequently had right knee revision surgery on (b)(6)2018.(b)(6)2018 op report postoperative diagnosis: loosening of the total knee replacement.Expiration of the implants revealed that the femoral component was grossly loose.The tibial component was well fixed.The patellar component was loose.The polyethylene liner was intact.The stability of the knee replacement was adequate.After removal of the femoral component, aori type 2 bone deficiency was observed.Distal and posterior femoral augments were necessary.After removal of the patellar component, severe bone loss precluding reimplantation was observed.The patient was transferred to the recovery area in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
D10.Concomitants: optetrak logic cc femoral size 3 right (sn (b)(6) optetrak knee femur ext stem 120mm 22mm sltd (sn (b)(6) optetrak 3 10mmknee femur block sep (sn (b)(6) optetrak 3 5mmknee femur block sep (sn (b)(6) logic post.Aug.Block size 3, 5mm (sn (b)(6) logic post.Aug.Block size 3, 5mm (sn (b)(6) optetrak 3 5mm knee femur block sep (sn (b)(6) optetrak knee stk screw augment 15mm (sn (b)(6)).The cause of the patient¿s condition cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.There is no additional information available.The patient revision was of unknown devices, the patient has a claim against cat# 02-012-44-3015 which was implanted during that revision surgery.There is no information to suggest that the revised devices were exactech devices.D6b no explant.
 
Event or Problem Description
Updated-as reported via legal documentation, a patient had right knee exactech devices implanted during a revision surgery on (b)(6) 2018 of unknown devices for loosening.The exactech devices have not been revised.The patient has a claim for an unrevised tibial insert.02-012-44-3015-optetrak logic tibial insert posterior stabilized.There is no additional information.
 
Event or Problem Description
As reported via legal documentation, a patient had a right total knee arthroplasty on an unknown date and year.It is unknown what devices were initially implanted.Subsequently, the patient underwent a right knee revision procedure due to loosening of initial implants.The patient was revised to this reporting manufacturer's construct.The patient has filed a claim of early prosthesis wear due the current unrevised tibial insert falls under recall.No further patient impact was reported.No medical or surgical interventions were reported.No additoinal information is available.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523782617
MDR Report Key17238033
Report Number1038671-2023-01515
Device Sequence Number7063988
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date03/22/2025
Device Catalogue Number02-012-44-3015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer05/09/2024
06/19/2026
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date05/09/2024
06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexMale